# SDR WRNA201100007

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N951AR
- Make and model: Doug MD-11F
- Aircraft serial: 48495
- Aircraft time: 61,020 hours, 16,064 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF DURING CLIMB, FLAP/SLAT RETRACTION LEVEL 2 ALERT "AIL DEFLECT DISAG" CODE ON.  FOLLOWED PROCEDURES, DUMPED FUEL TO GET TO APPROVED LANDING WT.  RETURNED TO AIRFIELD, LANDING NORMAL.  DEFLECTED AILERONS MEL'D IAW 27-13-2, ASSIGNED DMI 6872.  A/C RELEASED TO SERVICE.
